On quasi-periods of abelian functions with complex multiplication
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), p. 55-68
@incollection{MSMF_1980_2_2__55_0,
     author = {Masser, D.W.},
     title = {On quasi-periods of abelian functions with complex multiplication},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     pages = {55-68},
     mrnumber = {608639},
     zbl = {0444.10027},
     mrnumber = {83i:10047},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1980_2_2__55_0}
}
Masser, D. W. On quasi-periods of abelian functions with complex multiplication, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 55-68. doi : 10.24033/msmf.280. http://www.numdam.org/item/MSMF_1980_2_2__55_0/

[1] M. Anderson, Linear forms in algebraic points of an elliptic function, Transcendence theory : advances and applications (Eds. A. Baker and D. W. Masser), Academic Press, London (1977). | MR 57 #16215

[2] S. Lang, Diophantine approximation on abelian varieties with complex multiplication, Advances in Math. 17 (1975), 281-336. | MR 51 #12726 | Zbl 0306.14019

[3] S. Lefschetz, Algebraic geometry, Oxford University Press, London 1953. | MR 15,150h | Zbl 0052.37504

[4] D. W. Masser, Some vector spaces associated with two elliptic functions, Transcendence theory : advances and applications (Eds. A. Baker and D. W. Masser), Academic Press, London 1977. | MR 57 #5919 | Zbl 0362.10029

[5] D. W. Masser, The transcendence of certain quasi-periods associated with abelian functions in two variables, Compositio Math. 35 (1977), 239-258. | Numdam | MR 57 #9657 | Zbl 0371.10026

[6] D. W. Masser, Diophantine approximation and lattices with complex multiplication, Inventiones Math. 45 (1978), 61-82. | MR 58 #5540 | Zbl 0375.10022

[7] G. Shimura and Y. Taniyama, Complex multiplication of abelian varieties and its applications to number theory, Publ. Math. Soc. Japan Vol. 6, Tokyo 1961. | MR 23 #A2419 | Zbl 0112.03502

[8] G. Shimura, Automorphic forms and the periods of abelian varieties, J. Math. Soc. Japan 31 (1979), 561-592. | MR 81j:10034 | Zbl 0456.10015

[9] C. L. Siegel, Topics in complex function theory, Vol. III, Wiley-Interscience, New York 1963. | Zbl 0257.32002

[10] M. Waldschmidt, Nombres transcendants et groupes algébriques, Astérisque 69-70, 1979. | MR 82k:10041 | Zbl 0428.10017